# SDR 2004UALA00450

- Difficulty date: May 7, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N399UA
- Make and model: Boeing 737322
- Aircraft serial: 24674
- Aircraft time: 39,184 hours, 27,513 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE CRACKED AT STA 907 STR 4L.  MAJOR REPAIR ACCOMPLISHED.  REMOVED AND REPLACED STRINGER SPLICE.
